# SDR UALA2012062903466

- Difficulty date: June 26, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 41,036 hours, 16,560 cycles
- Engine: Iae V2522A5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 201590002020
- Part serial: B105
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MLG ACTUATOR CYLINDER HAS A HYD LEAK.  REPLACED LEFT MLG ACTUATING CYLINDER.
